# SDR CALA2025110610960

- Difficulty date: November 1, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N17128
- Make and model: Boeing 757224
- Aircraft serial: 27567
- Aircraft time: 98,445 hours, 21,589 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4075919
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, SLAT NR 1, INNER SURFACE, ABOVE INBD TRACK, CLOSE TO WS 735, SKIN CRACKED.  REMOVED, FABRICATED, & INSTALLED LT WING INNER SKIN IAW SRM 51-40-02,  REINSTALLED SLAT NR 1 IAW AMM 27-81-02-424-021.
